Global Asymptotic Stability of Neural Networks With Delay: Comparative Evaluation of Two Criteria
No Thumbnail Available
Date
2007
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In [IEEE Trans Cire Syst II 2005;52(4):181-4], a criterion for the global asymptotic stability of a class of delayed neural networks has been presented. The criterion is based on the factorization B = B(1)B(2), where B denotes the delayed connection weight matrix. In the present paper, this criterion is compared with the criterion reported in [Phys Lett A 2003;311(6):504-11]. It turns out that, as far as the case of a nonsingular matrix B, is concerned, these two criteria are one and the same. (c) 2006 Elsevier Ltd. All rights reserved.
Description
Keywords
[No Keyword Available]
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
31
Issue
5
Start Page
1187
End Page
1190